On the Oriented Chromatic Index of Oriented Graphs - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Journal of Graph Theory Year : 2008

On the Oriented Chromatic Index of Oriented Graphs

Abstract

A homomorphism from an oriented graph G to an oriented graph H is a mapping f from the set of vertices of G to the set of vertices of H such that f(U)f(V) is an arc in H whenever uv is an arc in G. The oriented chromatic index of an oriented graph G is the minimum number of vertices in an oriented graph H such that there exists a homomorphism from the line digraph LD(G) of G to H. We give upper bounds for the oriented chromatic index of graphs with bounded acyclic chromatic number, of planar graphs and of graphs with bounded degree. We also consider lower and upper bounds of oriented chromatic number in terms of oriented chromatic index. We finally prove that the problem of deciding whether an oriented graph has oriented chromatic index at most k is polynomial time solvable if k<= 3 and is NP-complete if k>= 4.
Fichier principal
Vignette du fichier
ark__67375_WNG-M74PPFVQ-B.pdf (227.5 Ko) Télécharger le fichier
Origin : Publication funded by an institution
Loading...

Dates and versions

lirmm-00195956 , version 1 (18-09-2020)

Licence

Attribution

Identifiers

Cite

Pascal Ochem, Alexandre Pinlou, Eric Sopena. On the Oriented Chromatic Index of Oriented Graphs. Journal of Graph Theory, 2008, 57 (4), pp.313-332. ⟨10.1002/jgt.20286⟩. ⟨lirmm-00195956⟩
123 View
140 Download

Altmetric

Share

Gmail Facebook X LinkedIn More